MathSciNet Relay Station
MathSciNet bibliographic data
MR3241757 52C22 (52C20)
Dolbilin, Nikolay P.; Edelsbrunner, Herbert; Glazyrin, Alexey; Musin, Oleg R. Functionals on triangulations of Delaunay sets. Mosc. Math. J. 14 (2014), no. 3, 491–504, 641.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Fri, 18 Aug 2017 08:10:56 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=8921b1ec5a58991571841e11a0274d7a; path=/; expires=Fri, 06-Jun-2031 08:10:56 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=76 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 58c Wn6]=ř-f[nNlMbnhRAvaao'١,9W;& 4/n^Ao`\Sﺃ~߽`% ^ۖGWsɯl uhY:1%!h9=ALLc?nzI ҫl"HumJWgp!U|A5 HIUMQɦH'92d)(jA2WR/4JZ'\@u85{~Yv+M5ɄSXP]y6 QkmTvm@BW3v톝3L K")bݵN%&D*`).KHD&)'+'bS{K#‘L< =hf"EQIɜGu$ށ2,ID-f4P "699s-+5dk!Ei!ifkR^Y RE-Zu;}!2\,GCsa*Ey21JD4%Grđ蹤`L@hC71);Cp SXDebe ~M!,S9P2FK2YyIRg}u.PVJe]F%ޯI2;J*=TQ1+w"km΍x6#n7",~`9*&!ݩ_Jm